# SDR AALA202305222931

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 48,745 hours, 18,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE WILL NOT ENGAGE TO CLOSE DOOR FROM OUTSIDE. MAINTENANCE INSPECTED THE L1 DOOR HANDLE AND FOUND THE UPPER ROLLER AND SPACER WAS MISSING A SCREW AND THE REMAINING SCREW WAS DAMAGED. MAINTENANCE REPLACED THE DAMAGED AND MISSING SCREWS PER AMM 52-11-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOED.
